RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 100(142), Number 4(8), Pages 507–533 (Mi msb3005)  

This article is cited in 3 scientific papers (total in 3 papers)

Some boundary properties of abstract analytic functions, and their applications

A. A. Danilevich


Abstract: We study boundary properties of analytic functions of the Hardy and Nevanlinna classes, defined in the unit disk, with values in a Fréchet space $E'$, the strong dual of a locally convex topological space $E$. In particular, necessary and sufficient conditions are given for angular limiting values of these functions to exist almost everywhere on a subset $M$, $\operatorname{mes}M>0$, of the unit circle in the topology of the space $E'$. The results obtained are used to investigate boundary properties of compact families of complex-valued holomorphic functions.
Bibliography: 16 titles.

Full text: PDF file (2388 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:4, 453–474

Bibliographic databases:

UDC: 513.881+517.53
MSC: Primary 30A96; Secondary 30A72, 30A78, 32A10, 46J15
Received: 06.05.1975

Citation: A. A. Danilevich, “Some boundary properties of abstract analytic functions, and their applications”, Mat. Sb. (N.S.), 100(142):4(8) (1976), 507–533; Math. USSR-Sb., 29:4 (1976), 453–474

Citation in format AMSBIB
\Bibitem{Dan76}
\by A.~A.~Danilevich
\paper Some boundary properties of abstract analytic functions, and their applications
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 4(8)
\pages 507--533
\mathnet{http://mi.mathnet.ru/msb3005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=419782}
\zmath{https://zbmath.org/?q=an:0332.30018}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 4
\pages 453--474
\crossref{https://doi.org/10.1070/SM1976v029n04ABEH003681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FB65000003}


Linking options:
  • http://mi.mathnet.ru/eng/msb3005
  • http://mi.mathnet.ru/eng/msb/v142/i4/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nawrocki M., “The Frechet Envelopes of Vector-Valued Smirnov Classes”, Studia Math., 94:2 (1989), 163–177  mathscinet  zmath  isi
    2. Wolfgang Hensgen, “On the dual space of Hp(X), 1 < p < ∞”, Journal of Functional Analysis, 92:2 (1990), 348  crossref
    3. Bu S., “On the Analytic Radon-Nikodym Property for Bounded Subsets in Banach-Spaces”, J. Lond. Math. Soc.-Second Ser., 47:Part 3 (1993), 484–496  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:162
    Full text:52
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019